# SDR USAA0625

- Difficulty date: January 13, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,882 hours, 37,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1711-2725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1711-1718, LBL 2-10, BS 1719-1715 LBL 13-22, 2725-1718 LBL 25 CORROSION.  REPLACED 3 G-4-B GALLEY DRAIN PAN COMPARTMENT BASES PER EA 86451A, FINAL REPAIR, DEFECT SIZE: 7.7 X 8.0 X .117", 8.3 X 4.0 X .108" X 7.0 X 3.0 X .112", 7.7.
